Opened Access El teorema de la sustitución
Cites

Show item statistics
Icon
Export to
Author: Díaz Estévez, Emilio
Department: Universidad de Sevilla. Departamento de Filosofía y Lógica y Filosofía de la Ciencia
Date: 1986
Published in: Thémata. Revista de Filosofía, 3, 19-31.
Document type: Article
Cite: Díaz Estévez, E. (1986). El teorema de la sustitución. Thémata. Revista de Filosofía, 3, 19-31.
Size: 738.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/45792

DOI: 10.12795/themata

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)